Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 197978, 11 pages
http://dx.doi.org/10.1155/2015/197978
Research Article

On a Coupled System of Shallow Water Equations Admitting Travelling Wave Solutions

1Dipartimento di Matematica e Informatica, Università degli Studi di Perugia, Via Vanvitelli 1, 06123 Perugia, Italy
2Istituto Nazionale di Fisica Nucleare, Sezione di Perugia, 06123 Perugia, Italy
3Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy

Received 20 January 2015; Accepted 25 March 2015

Academic Editor: Robert A. Van Gorder

Copyright © 2015 D. Burini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Burini, S. De Lillo, and D. Skouteris, “On a Coupled System of Shallow Water Equations Admitting Travelling Wave Solutions,” Mathematical Problems in Engineering, vol. 2015, Article ID 197978, 11 pages, 2015. https://doi.org/10.1155/2015/197978.